Skip to main content
Log in

Geometric density for invariant random subgroups of groups acting on CAT(0) spaces

  • Original Paper
  • Published:
Geometriae Dedicata Aims and scope Submit manuscript


We prove that an IRS of a group with a geometrically dense action on a CAT(0) space also acts geometrically densely; assuming the space is either of finite telescopic dimension or locally compact with finite dimensional Tits boundary. This can be thought of as a Borel density theorem for IRSs.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Fig. 1

Similar content being viewed by others


  1. The result is stated for proper CAT(0) spaces of finite dimension but the finite dimension assumption is used only for the boundary and not for the space itself.


  1. Paulin, F.: In Sur la dynamique des groupes de matrices et applications arithmétiques (Ed. Éc. Polytech., Palaiseau), pp. 47–110 (2007)

  2. Abert, M., Glasner, Y., Virag, B.: (2012)

  3. Tucker-Drob, R.D.: (2012)

  4. Caprace, PE., Monod, N.: J. Topol. 2(4), 701 (2009). doi:10.1112/jtopol/jtp027

  5. Caprace, PE., Monod, N.: J. Topol. 2(4), 661 (2009). doi:10.1112/jtopol/jtp026

  6. Abert, M., Bergeron, N., Biringer, I., Gelander, T., Nikolov, N., Raimbault, J., Samet, I.: (2012)

  7. Bader, U., Duchesne, B., Lécureux, J.: Amenable invariant random subgroups. Preprint. (2014)

  8. Caprace, P.E., Lytchak, A.: Math. Ann. 346(1), 1 (2010). doi:10.1007/s00208-009-0381-1

    Article  MATH  MathSciNet  Google Scholar 

  9. Glasner, Y.: (2014)

  10. Duchesne, B.: Int. Math. Res. Not. IMRN. (7), 1578 (2013)

  11. Anderegg, M., Henry, P.: Ergod. Theory Dyn. Syst. 34(1), 21 (2014). doi:10.1017/etds.2012.122

    Article  MATH  MathSciNet  Google Scholar 

  12. Lytchak, A., Schroeder, V.: Math. Z. 255(2), 231 (2007). doi:10.1007/s00209-006-0020-4

    Article  MATH  MathSciNet  Google Scholar 

  13. Bridson, M.R., Haefliger, A.: Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 319. Springer, Berlin (1999)

    Google Scholar 

  14. Monod, N.: J. Am Math. Soc. 19(4), 781 (2006). doi:10.1090/S0894-0347-06-00525-X

    Article  MATH  MathSciNet  Google Scholar 

Download references


Y.G. is greatfull to the hospitality of the math department at the University of Utah as well as support from Israel Science Foundation Grant ISF 441/11 and U.S. NSF Grants DMS 1107452, 1107263, 1107367 “RNMS: Geometric structures And Representation varieties” (the GEAR Network). B.D. is supported in part by Lorraine Region and Lorraine University. N.L. is supported by the Adams Fellowship Program of the Israel Academy of Sciences and Humanities.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Bruno Duchesne.

Rights and permissions

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Duchesne, B., Glasner, Y., Lazarovich, N. et al. Geometric density for invariant random subgroups of groups acting on CAT(0) spaces. Geom Dedicata 175, 249–256 (2015).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


Mathematics Subject Classification